Journal article Open Access

A frequentist explanation of some universals of reflexive marking

Haspelmath, Martin


BibTeX Export

@article{haspelmath_martin_2008_1197122,
  author       = {Haspelmath, Martin},
  title        = {{A frequentist explanation of some universals of 
                   reflexive marking}},
  journal      = {Linguistic Discovery},
  year         = 2008,
  volume       = 6,
  number       = 1,
  pages        = {40-63},
  month        = mar,
  doi          = {10.5281/zenodo.1197122},
  url          = {https://doi.org/10.5281/zenodo.1197122}
}
192
177
views
downloads
All versions This version
Views 192191
Downloads 177176
Data volume 64.9 MB64.5 MB
Unique views 182181
Unique downloads 171170

Share

Cite as